# SDR SIMA20200831004

- Difficulty date: August 31, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 47,730 hours, 43,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOPERABLE.  C/A COMPLETE: REPAIRED THE PASSENGER DOOR EMERGENCY LIGHT INDICATING HARNESS, IAW EMB-145 SWPM 20-21-00 S/N 2890B.  OPERATIONS CHECKS GOOD, IAW EMB145 AMM 33-50-00.
